Journal of Research in Mathematics Trends and Technology

Journal of Research in Mathematics Trends and Technology (JoRMTT) is an international journal, open access which provides advance forum and focused to study in every aspect of pure mathematics and its application. Besides, JoRMTT also publishes real time articles survey, recently trends, new theoretical techniques, new ideas, and mathematical tools in whole branches of mathematics. One of the purpose is to reflect research progress in Indonesia and by providing international forum, to stimulate future progress.

Every paper will be published by TALENTA Publisher under management of Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Sumatera Utara. The frequency of the publishing are twice in a year which are on March and September.


Journal Title Journal of Research in Mathematics Trends and Technology
Abbrevation J. of Research in Math. Trends and Tech.
Initial JoRMTT
Frequency 2 (two) issues per year
ISSN (Print) -
ISSN (Online) 2656-1514
Digital Object Identifier (DOI) 10.32734 (Member of Crossref)
Editor-in-Chief E. Herawati
Managing Editor Maulida Yanti, Putri Khairiah Nasution, Muhammad Romi Syahputra, Aghni Syahmarani and Muhammad Ofie Isranta P Tarigan
Publisher TALENTA Publisher, Universitas Sumatera Utara
Citation Analysis Google Scholar 
Visitor Analysis Flag Counter

Current Issue

Vol. 2 No. 1 (2020): Journal of Research in Mathematics Trends and Technology (JoRMTT)
View All Issues